MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PG PRO 22G 8CM RT BASIC KIT WITH GUARDIVA; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS PG PRO 22G 8CM RT BASIC KIT WITH GUARDIVA; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number F122087T
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/05/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rebv0150 showed no other similar product complaint(s) from this lot number.(b)(4).
 
Event or Problem Description
It was reported that during insertion of catheter, the catheter broke with the wire remaining threaded through the lumen.It was stated that the clinician was unable to fully withdraw wire and broken catheter.Surgeon was consulted.

Brand Name
PG PRO 22G 8CM RT BASIC KIT WITH GUARDIVA
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7429973
Report Number3006260740-2018-00702
Device Sequence Number84143
Product Code FOZ
UDI-Device Identifier00801741140495
UDI-Public(01)00801741140495
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K162377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/13/2018
Report Date (Section F) 02/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model NumberF122087T
Device Catalogue NumberF122087T
Device Lot NumberREBV0150
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/05/2017
Event Location Hospital
Date Report to Manufacturer03/23/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA02/27/2018